# SDR CALA2017121104395

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N68823
- Make and model: Boeing 737924ER
- Aircraft serial: 42746
- Aircraft time: 12,948 hours, 4,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 39
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 39 SEAT EMERGENCY LIGHT INOP REPLACED LIGHT OPS OK
